# SDR AALA20170320003

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 5,727 hours, 595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1158380
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS ILLUMINATED IN THE BUSINESS CLASS AFT SEATS DURING APU START.  REMOVED AND REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT AT WCU01 AND WELS BATTERY AT WCU23 (AALA201703219018) IAW AMM 33-5-07.  OPERATIONAL CHECK GOOD.
